# SDR AALA20151012014

- Difficulty date: October 12, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 50,029 hours, 17,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY EXTERNAL DOUBLER REPAIR ON FUSELAGE NEAR STATION 620, STRINGER 18L REQUIRES ACCOMPLISHMENT OF PERMANENT REPAIR.  APPLIED PERMANENT DOUBLER REPAIR ON FUSELAGE FWD & BELOW L2 DOOR, BETWEEN STATION 615 - 640, STRINGERS 17L - 19L IAW EA 254733.
